# SDR DXTA2010070704145

- Difficulty date: July 5, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 4,945 hours, 3,826 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 1421851100
- Part serial: 1237
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HEADING FAIL INDICATED ON LEFT SIDE PFD AND MFD WHILE IN CRUISE FLIGHT AT FL 400.  WITH REV MODE SELECTED, INDICATION NORMAL.  R & R NR 1 AHRS UNIT. C/W COMPASS SWING. OPS CHECKS GOOD IAW MM 34-21-01.
